# SDR DALA1126449858

- Difficulty date: April 17, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT FWD FRAME L-ANGLE BELOW LOWEST STOP FITTING IS CORRODED.  REMOVED CORROSION IAW SRM 51-10-3 PARA 26 FOUND TO BE OUT OF LIMITS IAW SRM 53-01, FABBED REPAIR ANGLES WITH SHT 2024-T3 .040" BATCH 0001900675, INSTALLED REPAIR ANGLES (2) -19,-21 IAW SRM 51-30-5 PARA 7B.
